×

zbMATH — the first resource for mathematics

Structure of invariant confidence intervals containing the main distributed mass. (English. Russian original) Zbl 0713.62051
Theory Probab. Appl. 35, No. 1, 15-26 (1990); translation from Teor. Veroyatn. Primen. 35, No. 1, 15-26 (1990).
Based upon order statistics, confidence intervals are considered which contain well defined parts of the probability mass of a distribution and which are invariant under changes of the distribution within the class of all continuous distributions. The respective possible confidence levels are shown to be rational numbers.
Reviewer: W.-D.Richter

MSC:
62G15 Nonparametric tolerance and confidence regions
62G30 Order statistics; empirical distribution functions
PDF BibTeX XML Cite
Full Text: DOI